# SDR CALA2025013102144

- Difficulty date: January 29, 2025
- Submitted: January 31, 2025
- Operation: Air carrier
- Aircraft: N226UA
- Make and model: Boeing 777222
- Aircraft serial: 30226
- Aircraft time: 88,629 hours, 10,406 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Trim Panel
- Part number: S48107378302
- Condition: Damaged
- Location: Zone 200
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CELL PHONE FIRE UNDER 2D DAMAGE TO TRIM FIRE IS OUT.   PASSENGER REPORTED PHONE FELL BEHIND SEAT WHILE ASLEEP. WHILE MOVING SEAT TO TTL MODE PHONE CAUGHT BETWEEN SEAT TRACK REMOVED SEAT BACK. FA AND PAX REPORTED THAT SMOKE COMING UNDER THE SEAT, AND THERE WERE NO FLAMES.   REMOVED AND REPLACED SEAT 2D DAMAGE TRAY ASSEMBLY(TRIM PIECE) REF CMM 25-26-15.OPS CHK GOOD .NO FAULT NOTEDPARTS USED: S48107-378-302,QTY :1
